How do I speed up the absorpbtion of Juvederm if I feel it is too much? I only had it done yesterday but I have a great big blood blister on the inside of my lip and I feel I have had too much put in. I am so worried. I havent eaten since I had it done please let me know if massaging it will help it to be smoothed out and absorbed.
Massage to Speed Up Juvederm Absorbtion?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Blood blister of lip after Juvederm injection.
You may have developed a hematoma (blood collection) in your lip after the injection. I would consult your injecting physician to confirm this. Consider Arnica Montana (available in gel and pill form) as well as warm compresses to the bruised area of the lip. You should be able to appreciate the final results of the injections at 2 weeks after the swelling has resolved. The hematoma (if that is what it is), can take several weeks to resolve fully.
It is too soon, but Juvederm can be dissolved
It is common to have swelling after Juvederm injections. When that happens, it seems like too much was injected. This swelling tends to go away over one to two weeks.
The "blister" inside of your lip could be a bruise or some extra Juvederm. It is also important to check and be sure that you are not getting a fever blister. I would have your cosmetic surgeon take a look at it to be sure.
If after all is said and done you want to get rid of the Juvederm an injection of Hyaluronidase will dissolve it completely in less than one day. All that would be left is any bruising, which usually goes away over a week or two.
Hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.